MathSciNet Relay Station
MathSciNet bibliographic data
MR358326 46E30
Cwikel, Michael On $(L\sp{po}(A\sb{o}),\,\ L\sp{p\sb{1}}(A\sb{1}))\sb{\theta },\,\sb{q}$. Proc. Amer. Math. Soc. 44 (1974), 286–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement